Volume 35, March 2012Congrès National de Mathématiques Appliquées et Industrielles
|Page(s)||251 - 256|
|Published online||06 April 2012|
High-frequency limit of the Maxwell-Landau-Lifshitz equations in the diffractive optics regime*
Institut de Mathématiques de Jussieu, Université Paris
We study the Maxwell-Landau-Lifshitz system for highly oscillating initial data, with characteristic frequencies O(1 / ε) and amplitude O(1), over long time intervals O(1 / ε), in the limit ε → 0. We show that a nonlinear Schrödinger equation gives a good approximation for the envelope of the solution in the time interval under consideration. This extends previous results of Colin and Lannes . This text is a short version of the article .
© EDP Sciences, SMAI 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.